MathSciNet Relay Station
MathSciNet bibliographic data
MR2413346 (2009b:14090) 14K30 (14J30 14K05)
Casalaina-Martin, Sebastian Cubic threefolds and abelian varieties of dimension five. II. Math. Z. 260 (2008), no. 1, 115–125.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement